Format

Send to

Choose Destination
See comment in PubMed Commons below
Monaldi Arch Chest Dis. 1996 Jun;51(3):201-3.

Paradoxical bronchospasm and cutaneous rash after metered-dose inhaled bronchodilators.

Author information

1
Divisione di Pneumologia, Ospedale Regionale, Ancona, Italy.

Abstract

The authors describe a case of paradoxical bronchospasm with laryngospasm and cutaneous rash occurring in an asthmatic woman after the use, via metered-dose inhaler, of different bronchodilators containing soy-derived excipients. It is noteworthy that the patient was not affected by soy allergy. After a short review of the relevant literature, the authors consider the possible aetiopathogenetic factors and outline the importance of this rare adverse reaction in the care of asthmatic patients.

PMID:
8766194
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center